# SDR C2XA04BT108

- Difficulty date: October 13, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- Aircraft time: 8,413 hours, 6,430 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 37591
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CENTER AISLE EMERGENCY LIGHT AT ROW 12 INOPERATIVE.  REMOVED THE CENTER AISLE EMERGENCY LIGHT ASSY.  OPS CHECK OK.
